Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What do rashes on the arms, back and thighs indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1556 Questions
Question
I have bad rash on arms, back, and thighs. I’m 68 yr old F.
Recent med history:
Hypersensitivity pneumonitis
Gall bladder removed Oct 19.
Rash started while staying in hotels this past week. I’m home now. It seems worse. What to think? What to do?
Mon, 4 Jun 2018 in Skin Hair and Nails
 
 
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
Please provide some more information and a photo of the skin.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

Can you give me some more information about the rash so I can understand more and give accurate advise?
How did the lesions start and how has it developed?
Is it itchy? Painful?
Do you have general symptoms like fever, fatigue, ect?
Has hydrocortisone helped?
Does anyone in your family has the same rash?

Can you upload a photo- To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

Looking forward to your follow up question.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor